Access count of this item: 84

Files in This Item:
File Description SizeFormat 
0515-3.pdf1.5 MBAdobe PDFView/Open
Title: A PROGRAM TRANSFORMATION FROM EQUATIONAL PROGRAMS INTO LOGIC PROGRAMS(Lambda Calculus and Computer Science Theory)
Authors: TOGASHI, Atsushi
NOGUCHI, Shoichi
Issue Date: Mar-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 515
Start page: 62
End page: 88
URI: http://hdl.handle.net/2433/98377
Appears in Collections:Lambda Calculus and Computer Science Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.